American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Gary L. Mullen. Polynomials over finite fields which commute with linear permutations . Proc. Amer. Math. Soc. 84 (1982) 315-317. MR 640221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David G. Cantor and Hans Zassenhaus. A new algorithm for factoring polynomials over finite fields . Math. Comp. 36 (1981) 587-592. MR 606517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Carlitz. Functions and correspondences in a finite field. Bull. Amer. Math. Soc. 83 (1977) 139-165. MR 0424765.
Abstract, references, and article information   
View Article: PDF

[4] Michael Willett. Characteristic $m$-sequences . Math. Comp. 30 (1976) 306-311. MR 0389863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jacob T. B. Beard and Karen I. West. Factorization tables for $x\sp{n}-1$ over ${\rm GF}\,(q)$ . Math. Comp. 28 (1974) 1167-1168. MR 0364196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jacob T. B. Beard and Karen I. West. Some primitive polynomials of the third kind . Math. Comp. 28 (1974) 1166-1167. MR 0366879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles Wells. Polynomials over finite fields which commute with translations . Proc. Amer. Math. Soc. 46 (1974) 347-350. MR 0347785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. B. Hanneken. Irreducible congruences over ${\rm GF}(2)$ . Trans. Amer. Math. Soc. 193 (1974) 291-301. MR 0347782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jacob T. B. Beard. Computing in ${\rm GF}\,(q)$ . Math. Comp. 28 (1974) 1159-1166. MR 0352058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William A. Webb. Numerical results for Waring's problem in ${\rm GF}[q,\,x]$ . Math. Comp. 27 (1973) 193-196. MR 0325581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wayne Stahnke. Primitive binary polynomials . Math. Comp. 27 (1973) 977-980. MR 0327722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Svein Mossige. Table of irreducible polynomials over ${\rm GF}[2]$ of degrees $10$\ through $20$ . Math. Comp. 26 (1972) 1007-1009. MR 0313227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Philip A. Leonard and Kenneth S. Williams. Quartics over ${\rm GF}(2\sp{n})$ . Proc. Amer. Math. Soc. 36 (1972) 347-350. MR 0308088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. Niederreiter. Orthogonal systems of polynomials in finite fields . Proc. Amer. Math. Soc. 28 (1971) 415-422. MR 0291136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1